# SDR MALA000761

- Difficulty date: December 15, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668131
- Part serial: L169345
- Condition: Leaking
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT INTAKE HEAT LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO DTW.  MAINTENANCE REPLACED UPPER DUCT PN NH24668-131, SN/OFF L169345, SN/ON L224046.
